# SDR COMA0460421

- Difficulty date: July 17, 2004
- Submitted: July 22, 2004
- Operation: Air carrier
- Aircraft: N491CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7756
- Aircraft time: 4,172 hours, 3,537 cycles
- Engine: Ge CF34*
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Module
- Condition: Failed
- Location: Cabin Pressure
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

FLIGHT 9460 CPAM FAIL MESSAGE DURING TAKEOFF.  COULD NOT DUPLICATE. NO FAULTS FOUND.
